MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Percuflex Plus; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Percuflex Plus; catheter, biliary, diagnostic
Model Number M0061752530
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Unspecified Infection (1930); Unspecified Kidney or Urinary Problem (4503); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a150207 captures the reportable event of stent difficult to remove.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was placed in a patient during a bilateral ureteral stent placement procedure.Three months following the procedure, there was recurrence of hydronephrosis and infection, and the stent was difficult to remove.No medical intervention was noted as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a150207 captures the reportable event of stent difficult to remove.Block h11: block h6 patient code has been corrected.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was placed in a patient during a bilateral ureteral stent placement procedure.Three months following the procedure, there was recurrence of hydronephrosis and infection, and the stent was difficult to remove.There was no information on what have completed the procedure and there were no medical treatment or intervention reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6:\ device code a150207 captures the reportable event of stent difficult to remove.\ \ correction to blocks b1, b2 and h1.\ \ block h11: investigation analysis:\ the device was discarded; therefore, a technical analysis could not be performed.A risk review was completed and confirmed that the event of stent difficult to remove, infection, hydronephrosis (distention) were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The impact code of insufficient information is subsequent event of the primary anticipated event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Percuflex Plus
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23689421
Report Number2124215-2025-88198
Device Sequence Number9124318
Product Code FAD
UDI-Device Identifier08714729056812
UDI-Public(01)08714729056812(17)270903(10)34767481
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752530
Device Catalogue Number175-253
Device Lot Number0034767481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/03/2025
07/03/2026
08/17/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/26/2025
07/28/2026
09/10/2026
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexFemale